# SDR AALA201605279003

- Difficulty date: May 26, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 70,272 hours, 9,964 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHT AT SEAT 6A IS INOPERATIVE.  REPLACED FEMALE CONNECTOR ON EMER LIGHT HARNESS AT SEAT 6A IAW CMM 25-01-75 & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
